# SDR DALA2024101310022

- Difficulty date: October 9, 2024
- Submitted: October 13, 2024
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 92,269 hours, 42,834 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3223 DISC: REAR FA REPORTED FAINT DIRTY SOCK SMELL. FO FO WENT TO CHECK AND DIDNT SMELL ANYTHING. C/A: C/W WORK CARDS 2100-2007, 0550-2002 & 4916-2001. NO ODOR NOTED. ALSO COMPLIED WITH MD LOG 0598864. REFERENCE LOG 4037836/0598864. (LP: 4037834)
